# SDR 2000UALA00604

- Difficulty date: October 22, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 19,180 hours, 3,875 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Part serial: 1279A
- Condition: Discharged
- Location: Cabin
- Part time: 857 hours, 176 cycles
- Component: Battery Charger, 263BC1011
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGER INDICATES RATE OF 50 AMPS, 29 VOLTS.  BATTERY AND CHARGER REPLACED PRIOR TO FLT, CREW REPORTS.  RTF.  *S/D*  THE MAIN BATTERY AND BATTERY CHARGER WERE REPLACED.  THE FINDING REPORT ON THE BATTERY IS NO FAULT FOUND.  THE CHARGER WAS TESTED AND NO FAULT FOUND.  SUSPECT THE HIGH CHARGING RATE MAY BE CAUSED BY LOW BATTERY VOLTAGE.
